# SDR ABXA9900350

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR25291GR41
- Condition: Lack Of Lube
- Location: Cockpit Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR WOULD NOT OPEN FROM CABIN SIDE.  LUBRICATED COCKPIT DOOR LATCH MECHANISM, OPS CHECKED GOOD.
